# SDR DALA2023110709152

- Difficulty date: November 7, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N103DY
- Make and model: Airbus A321-211
- Aircraft serial: 9538
- Aircraft time: 9,431 hours, 4,534 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 1003 - ATO - AT LESS THAN 10KTS DUE TO AN ELAC 1 PITCH FAULT. CORRECTIVE ACTION: REPLACED LT BLUE ELEVATOR SERVO CONTROL 34CE3. OPS CHECK GOOD. (4381198)
